RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Lobachevskii J. Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Lobachevskii J. Math., 2003, том 13, страницы 3–13 (Mi ljm94)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

On 3D dynamic control of secondary cooling in continuous casting process

R. Z. Dautova, R. F. Kadyrova, E. Laitinenb, A. V. Lapina, J. Pieskäb, V. Toivonenb

a Kazan State University, The Faculty of Computer Science and Cybernetics
b Department of Mathematical Sciences, University of Oulu

Аннотация: In this paper a 3D-model for simulation and dynamic control of the continuous casting process is presented. The diffusion convection equation with multiphase transition is used as a simulation model. The developed model is discretized by finite element method and the algebraic equations are solved using pointwise relaxation method. Two different type of methods are used to control the secondary cooling, namely PID and optimal control method. The numerical results are presented and analyzed.

Ключевые слова: Stefan problem, continuous casting process, optimization problem, FEM, implicit schemes.

Полный текст: PDF файл (207 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Поступило: 15.10.2003
Язык публикации: английский

Образец цитирования: R. Z. Dautov, R. F. Kadyrov, E. Laitinen, A. V. Lapin, J. Pieskä, V. Toivonen, “On 3D dynamic control of secondary cooling in continuous casting process”, Lobachevskii J. Math., 13 (2003), 3–13

Цитирование в формате AMSBIB
\RBibitem{DauKadLai03}
\by R.~Z.~Dautov, R.~F.~Kadyrov, E.~Laitinen, A.~V.~Lapin, J.~Piesk\"a, V.~Toivonen
\paper On~3D dynamic control of secondary cooling in continuous casting process
\jour Lobachevskii J. Math.
\yr 2003
\vol 13
\pages 3--13
\mathnet{http://mi.mathnet.ru/ljm94}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2025554}
\zmath{https://zbmath.org/?q=an:1037.80003}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ljm94
  • http://mi.mathnet.ru/rus/ljm/v13/p3

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. А. В. Лапин, А. А. Платонов, “Численное решение параболической задачи оптимального управления с поточечными ограничениями на функцию состояния”, Учен. зап. Казан. ун-та. Сер. Физ.-матем. науки, 158, № 1, Изд-во Казанского ун-та, Казань, 2016, 81–89  mathnet  elib
  • Lobachevskii Journal of Mathematics
    Просмотров:
    Эта страница:266
    Полный текст:83
    Литература:38
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020